Search Results

There are 7878 results for: content related to: A Combined Logarithmic Bound on the Chromatic Index of Multigraphs

  1. Equitable List Coloring of Graphs with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 309–334, H. A. Kierstead and A. V. Kostochka

    Article first published online : 10 DEC 2012, DOI: 10.1002/jgt.21710

  2. Cycle Transversals in Tournaments with Few Vertex Disjoint Cycles

    Journal of Graph Theory

    Jørgen Bang-Jensen and Stéphane Bessy

    Article first published online : 10 SEP 2014, DOI: 10.1002/jgt.21830

  3. Disjoint 3-Cycles in Tournaments: A Proof of The Bermond–Thomassen Conjecture for Tournaments

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 284–302, Jørgen Bang-Jensen, Stéphane Bessy and Stéphan Thomassé

    Article first published online : 12 MAR 2013, DOI: 10.1002/jgt.21740

  4. Constructing Graphs with No Immersion of Large Complete Graphs

    Journal of Graph Theory

    Volume 77, Issue 1, September 2014, Pages: 1–18, Karen L. Collins and Megan E. Heenehan

    Article first published online : 16 OCT 2013, DOI: 10.1002/jgt.21770

  5. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Article first published online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  6. Circular Chromatic Indices of Regular Graphs

    Journal of Graph Theory

    Volume 76, Issue 3, July 2014, Pages: 169–193, Cheyu Lin, Tsai-Lien Wong and Xuding Zhu

    Article first published online : 11 SEP 2013, DOI: 10.1002/jgt.21757

  7. Homomorphisms of Signed Graphs

    Journal of Graph Theory

    Reza Naserasr, Edita Rollová and Éric Sopena

    Article first published online : 11 AUG 2014, DOI: 10.1002/jgt.21817

  8. A Closure for 1-Hamilton-Connectedness in Claw-Free Graphs

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 358–376, Zdeněk Ryjáček and Petr Vrána

    Article first published online : 8 MAY 2013, DOI: 10.1002/jgt.21743

  9. Extensions of Fractional Precolorings Show Discontinuous Behavior

    Journal of Graph Theory

    Jan van den Heuvel, Daniel Král', Martin Kupec, Jean-Sébastien Sereni and Jan Volec

    Article first published online : 13 FEB 2014, DOI: 10.1002/jgt.21787

  10. Coloring Graphs with Dense Neighborhoods

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 323–340, Landon Rabern

    Article first published online : 9 OCT 2013, DOI: 10.1002/jgt.21768

  11. The Images of the Clique Operator and Its Square are Different

    Journal of Graph Theory

    Volume 77, Issue 1, September 2014, Pages: 39–57, Pablo De Caria

    Article first published online : 22 OCT 2013, DOI: 10.1002/jgt.21772

  12. Claw-Free Graphs, Skeletal Graphs, and a Stronger Conjecture on ω, Δ, and χ

    Journal of Graph Theory

    Andrew D. King and Bruce A. Reed

    Article first published online : 16 APR 2014, DOI: 10.1002/jgt.21797

  13. The Structure of Claw-Free Perfect Graphs

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 203–230, Maria Chudnovsky and Matthieu Plumettaz

    Article first published online : 11 MAR 2013, DOI: 10.1002/jgt.21732

  14. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Article first published online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  15. Finding Minors in Graphs with a Given Path Structure

    Journal of Graph Theory

    André Kündgen, Michael J. Pelsmajer and Radhika Ramamurthi

    Article first published online : 20 JUN 2014, DOI: 10.1002/jgt.21812

  16. Total Embedding Distributions of Circular Ladders

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 32–57, Yichao Chen, Jonathan L. Gross and Toufik Mansour

    Article first published online : 9 AUG 2012, DOI: 10.1002/jgt.21690

  17. Connected-Homomorphism-Homogeneous Graphs

    Journal of Graph Theory

    Deborah C. Lockett

    Article first published online : 27 FEB 2014, DOI: 10.1002/jgt.21788

  18. On Rooted Packings, Decompositions, and Factors of Graphs

    Journal of Graph Theory

    Volume 76, Issue 2, June 2014, Pages: 106–128, Zbigniew Lonc and Nataliya Petryshyn

    Article first published online : 14 AUG 2013, DOI: 10.1002/jgt.21753

  19. Arc-Disjoint Paths in Decomposable Digraphs

    Journal of Graph Theory

    Volume 77, Issue 2, September 2014, Pages: 89–110, Jørgen Bang-Jensen and Alessandro Maddaloni

    Article first published online : 27 NOV 2013, DOI: 10.1002/jgt.21775

  20. Arc-Disjoint In- and Out-Branchings With the Same Root in Locally Semicomplete Digraphs

    Journal of Graph Theory

    Jørgen Bang-Jensen and Jing Huang

    Article first published online : 22 JAN 2014, DOI: 10.1002/jgt.21786